# SDR AMTA200800238

- Difficulty date: March 23, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000485
- Condition: Unserviceable
- Location: Rt
- Part time: 16,720 hours, 7,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC FAILURE.  REMOVED AND REPLACED NEW RT FMC IAW AMM 34-61-02-4.  OPS CHECK NORMAL.  (K)
